Offline black and white bin packing

Balogh János and Békési József and Dósa György and Epstein L. and Kellerer H. and Tuza Zsolt: Offline black and white bin packing.
THEORETICAL COMPUTER SCIENCE, 596. pp. 92-101. ISSN 0304-3975 (2015)

[thumbnail of bw-online_0120.pdf] Text
bw-online_0120.pdf - Accepted Version

Download (358kB)
[thumbnail of 2912778_megjelent.pdf] Text
2912778_megjelent.pdf - Published Version
Closed access: Repository staff only

Download (411kB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: THEORETICAL COMPUTER SCIENCE
Date: 2015
Volume: 596
Page Range: pp. 92-101
ISSN: 0304-3975
Faculty/Unit: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2912778
DOI azonosító:
Date Deposited: 2023. Nov. 13. 08:58
Last Modified: 2023. Nov. 13. 08:58
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year